Multinormed semifinite von Neumann algebras, unbounded operators and conditional expectations

Dosi A.

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol.466, no.1, pp.573-608, 2018 (SCI-Expanded) identifier identifier


The present paper is devoted to classification of multinormed W*-algebras in terms of their bounded parts. We obtain a precise description of the bornological predual of a multinormed W*-algebra, which is reduced to a multinormed noncommutative L-1-space in the semifinite case. A multinormed noncommutative L-2-space is obtained as the union space of a commutative domain in a semifinite von Neumann algebra. Multinormed W*-algebras of type I are described as locally bounded decomposable (unbounded) operators associated with a measurable covering. (C) 2018 Elsevier Inc. All rights reserved.